# SDR CA980317011

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Tube
- Part number: 829700185
- Condition: Chafed
- Location: Firewall
- Part time: 23,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND ENGINE HYDRAULIC PUMP PRESSURE LINE FOUND CHAFED WHERE IT PASSES THROUGH THE NACELLE HORIZ. FIREWALL. THE BULKHEAD 45 DEGREE FITTING RETAINING NUT WAS LOOSE ALLOWING FITTING TO MOVE IN BRACKET.  BRACKET FOUND CRACKED AT BOTTOM OF FINGERS.  LOOSE BULKHEAD FITTING AND DAMAGED BRACKET ALLOWED TUBE TO WEAR ON FIREWALL.  SB 8-29-17 AND SB 8-29-19 ARE RELEVANT.  PART TC:  32,973.
